View paper:
pdf hdvi
dvi ps
View abstract:
pdf gif
links page

Graphical interface
Volume 6
Other volumes
Full text search
of NYJM papers
NYJM home

New York Journal of Mathematics 6 (2000), 227-236.

The Three Point Pick Problem on the Bidisk

Jim Agler and John E. McCarthy

Published: October 2, 2000
Keywords: bidisk, Hinfinity, Pick interpolation, Nevanlinna-Pick
Subject: Primary: 32Q45, 32D15; Secondary: 46J15


We prove that a non-degenerate extremal 3 point Pick problem on the bidisk always has a unique solution.

The first author was partially supported by the National Science Foundation

Author information:
Jim Agler:
U.C. San Diego, La Jolla, California 92093

John E. McCarthy:
Washington University, St. Louis, Missouri 63130